# SDR SWIA202163204

- Difficulty date: October 11, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH FLOOR SEAT RAIL FROM APPROX. FS.477-FS.581 HAS MULTIPLE SPOTS OF CORROSION (MARKED)   (C CHECK RO 12-19-21)   REMOVED AND REPLACED L/H INBD FLOOR SEAT RAIL FROM FS477 TO FS581. REF CRJ-700 AMM 53-00-49-400-801-A03 AND 53-00-49-400-801-A03
